Limit Theorem for a Modified Leland Hedging Strategy under Constant Transaction Costs rate
We study the Leland model for hedging portfolios in the presence of a constant proportional transaction costs coefficient. The modified Leland's strategy recently defined by the second author, contrarily to the classical one, ensures the asymptotic replication of a large class of payoff. In this setting, we prove a limit theorem for the deviation between the real portfolio and the payoff. As Pergamenshchikov did in the framework of the usual Leland's strategy, we identify the rate of convergence and the associated limit distribution. This rate turns out to be improved using the modified strategy and non periodic revision dates.
|Date of creation:||22 Feb 2010|
|Date of revision:|
|Note:||View the original document on HAL open archive server: http://hal.archives-ouvertes.fr/hal-00467704/en/|
|Contact details of provider:|| Web page: http://hal.archives-ouvertes.fr/|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Y. M. Kabanov & M. Safarian, 1995.
"On Leland's Strategy of Option Pricing with Transaction Costs,"
SFB 373 Discussion Papers
1995,65, Humboldt University of Berlin, Interdisciplinary Research Project 373: Quantification and Simulation of Economic Processes.
- Yuri M. Kabanov & (*), Mher M. Safarian, 1997. "On Leland's strategy of option pricing with transactions costs," Finance and Stochastics, Springer, vol. 1(3), pages 239-250.
When requesting a correction, please mention this item's handle: RePEc:hal:wpaper:hal-00467704. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD)
If references are entirely missing, you can add them using this form.